MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH EXETER V40 STEM 37.5MM NO1L125; PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL

STRYKER ORTHOPAEDICS-MAHWAH EXETER V40 STEM 37.5MM NO1L125; PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL
Catalog Number 0580-3-371
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Metal Related Pathology (4530); High metal ion levels (4847)
Date of Event 06/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: a healthcare professional reported a patient who underwent bilateral total hip arthroplasty at another hospital using the company¿s implants.Postoperatively, the patient has been experiencing various nonspecific symptoms.The patient and family raised a concern regarding a potential metal allergy based on information obtained from the internet.The reporting healthcare professional considers the likelihood of metal allergy to be very low from a clinical perspective.No definitive diagnosis of metal allergy has been made, and no causal relationship between the reported symptoms and the implants has been established.

Brand Name
EXETER V40 STEM 37.5MM NO1L125
Common Device Name
PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key25670741
Report Number0002249697-2026-00558
Device Sequence Number17568180
Product Code JDG
UDI-Device Identifier07613327123739
UDI-Public07613327123739
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K240418
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0580-3-371
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown